MAUDE Adverse Event Report: PHILIPS NORTH AMERICA LLC HEARTSTART MRX AIRWORTHY; DEFIBRILLATOR

PHILIPS NORTH AMERICA LLC HEARTSTART MRX AIRWORTHY; DEFIBRILLATOR
Model Number M3536M
Medical Device Problem Code Failure to Charge (1085)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/13/2021
Type of Reportable Event Malfunction
Event or Problem Description
The bench technician while working on the device found low output power by the high voltage capacitor.There was no patient involvement.The bench technician while working on the device found low output power by the high voltage capacitor.The device needs a high voltage capacitor.Upon servicing the device it was found that the high voltage capacitor was malfunctioning.Therefore, the high voltage capacitor was replaced which resolved the problem.The device passed all testing and was returned to customer.

Brand Name
HEARTSTART MRX AIRWORTHY
Common Device Name
DEFIBRILLATOR
Manufacturer (Section D)
PHILIPS NORTH AMERICA LLC
22100 bothell everett highway
bothell WA 98021
Manufacturer (Section G)
PHILIPS NORTH AMERICA LLC
22100 bothell everett highway
bothell WA 98021
Manufacturer Contact
daniel derochers
22100 bothell everett highway
bothell, WA 98021
9095703538
MDR Report Key13711198
Report Number3030677-2022-01465
Device Sequence Number20195728
Product Code MKJ
UDI-Device Identifier00884838006676
UDI-Public00884838006676
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K031187
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM3536M
Device Catalogue NumberM3536M
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2021
Initial Report FDA Received Date03/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/27/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown